MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number INFANT CUREWRAP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The infant curewrap involved in the incident was discarded at the hospital and was therefore not available for investigation.No photos or the location of the leak were provided.Without the ability to investigate the wrap, a root cause of the reported leak cannot be established.A review of past complaints indicates that prior to this incident there has only been one other complaint related to this lot number.The wrap involved in the previous incident was discarded at the hospital and the leak could therefore not be confirmed, however samples of 2 infant curewraps from production were tested on a criticool system for approximately 24 hours and no leaks were observed.The manufacturing and leak testing history records for this lot number were reviewed and no deviations or anomalies were identified.All curewraps are 100% leak tested by the manufacturer prior to release for shipment.No patient injury was reported.Belmont will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont medical technologies received a report from the user facility that an infant curewrap leaked while in use causing the baby to become wet.The curewrap was replaced and therapy continued without further issue.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11136122
Report Number1219702-2021-00005
Device Sequence Number845860
Product Code DWJ
UDI-Device Identifier07290012127199
UDI-Public07290012127199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT CUREWRAP
Device Catalogue Number500-03521
Device Lot NumberM192461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1